# SDR REXA2018072400643

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,169 hours, 24,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE REAR PRESSURE BULKHEAD WEB FACE AT THE MACHINED FITTING IB 0.25" L. COMPLETED REPAIR TO REAR PRESSURE BULKHEAD NEAR LINTLE AREA FITTING AT FS 621 IAW REO 601R-53-61-1230 REV F. NDT COMPLIED WITH.
